MathSciNet Relay Station
MathSciNet bibliographic data
MR124308 (23 #A1622) 10.45 (10.50)
Lochs, Gustav Statistik der Teilnenner der zu den echten Brüchen gehörigen regelmässigen Kettenbrüche. (German) Monatsh. Math. 65 1961 27–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement